MathSciNet Relay Station
MathSciNet bibliographic data
MR919659 (89b:42002) 42A16 (42A20 42B30 46E15)
Dąbrowski, Romuald On Fourier coefficients of a continuous periodic function of bounded entropy norm. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 49–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement